# SDR RAIA00401006

- Difficulty date: January 4, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145
- Aircraft time: 9,972 hours, 9,140 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 832701
- Part serial: A156
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5663-STL- AIR GROUND SWITCH FAIL MESSAGE.  GEAR HANDLE WOULD NOT GO UP.  MAINTENANCE REMOVED AND REPLACED LEFT AIR GROUND PROX SWITCH.
